Posted by: LEE | 2012-01-30


Good day

I have been using Trigestrel about 2years now, and eversince my menstrual cylce is shorter I used Triphasil previously and would have a period of 5 days now my period would only begin late the friday and would end on the monday,and I would experience terrible aches and it would be like haemorhaging i am really concerned about this especially since my husband and I are planning to conceive this year, will this have an inpact om me falling pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are differnt on the Pill. They are usually lighter so it is a bit strange that your periods seem to be heavier. I would suggest a gynae check-up to ensure that there are no problems with your uterus.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.